| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During evaluation of the customer's device it was observed that the device would not power on when the lid was opened.In this state the device may not be able to provide defibrillation therapy if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device at the product analyses center (pac) and observed that the device would not power on when the lid was opened.The cause of the reported issue is isolated to the reed switch sw5.The customer's device was archived by stryker.The customer has been provided with replacement device.